REAL

$C^{1,\gamma}$ regularity for fully nonlinear elliptic equations on a convex polyhedron

Wu, Duan and Niu, Pengcheng (2022) $C^{1,\gamma}$ regularity for fully nonlinear elliptic equations on a convex polyhedron. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (29). pp. 1-10. ISSN 1417-3875

[img]
Preview
Text
p9819.pdf

Download (413kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 31 Jan 2023 08:47
Last Modified: 31 Jan 2023 08:47
URI: http://real.mtak.hu/id/eprint/157777

Actions (login required)

Edit Item Edit Item